# SDR REX2008F00019

- Difficulty date: July 18, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT WOULD NOT OPEN.  ADJUSTED RT EMERGENCY DOOR FRAME STOPS IAW AMM 52-22-01.  OPERATIONALLY CHECKS GOOD.  (A)
